# SDR HNAA2024052000423

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 42,024 hours, 37,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APROX 800 FEET BURNING PLASTIC SMELL WAS EXPERIENCED IN FLIGHT DECK ONLY.  PRIOR TO TAXI PACK 2 OVERHEAT MESSAGE DISPLAYED WITH NORMAL CREW PROCEDURES.   RAN PACKS WITH ENGINE POWER AT 87% AND APU NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE AT THIS TIME
